# SDR IPXA2018012926015

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 29,233 hours, 19,434 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SLAT DISAGREE.  COMPLIED WITH FIM 27-81 00 AND FOUND THE NEEDLE SPLIT ON THE FLAP/SLAT POSITION INDICATOR. AIR TURNBACK.
